# SDR AALA2018081309002

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 52,114 hours, 30,401 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE HYDRAULIC GREEN SYSTEM QUANTITY DECREASING AFTER 1.5 HR OF FLIGHT, TO HALF FULL WITH HISTORY OF HYDRAULIC LEAK.  DECLARED AN EMERGENY AND DIVERTED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. PERFORMED INSPECTION OF GREEN SYS, FOUND NO EVIDENCE OF LEAKS OR FAULTS . PERFORMED INSPECTION OF AIR IN SYS PER AMM 29-00-00-210-001-A. NO FAULTS FOUND, PERFORMED SYSTEM BLEED PER AMM 29-00-00-870-001A. AIRCRAFT OK FOR SERVICE.
